| Model Number |
VICM5 13.2 (-12.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and visual disturbances.The lens was replaced with a shorter length lens.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event(s) following icl implantation.H3: device evaluation is not required.H6: investigation type 4110: a lens work order search was performed.No additional similar complaint type events within associated lots were found.Claim: (b)(4).
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry with debris on the lens in a microcentrifuge tube.Visual inspection found no damages to the lens.Dimensional a inspections found the lens to be within specifications.(b)(4).